MathSciNet Relay Station
MathSciNet bibliographic data
MR2133660 53C44 (53C21)
Li, Jiayu; Sheng, Weimin Deforming metrics with negative curvature by a fully nonlinear flow. Calc. Var. Partial Differential Equations 23 (2005), no. 1, 33–50.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement